# SDR CA070418001

- Difficulty date: April 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Part number: 4E32612
- Part serial: 0754
- Condition: Leaking
- Location: Galley
- Part time: 422 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) FOLLOWING THE ADVISORY WIRE FROM MFG, THE WATER SYSTEM VENT VALVES (6) WHERE REPLACED IN MFG. ON THE NEXT CUSTOMER FLIGHT, ONE VENT VALVE FROM THE GALLEY HAS STARTED TO LEAK. END RESULT, AVIONICS BAY FLOODED, BLACK BOXES FULL OF WATER. INVESTIGATION SHOWED THAT THE 2 VALVES ARE ACTING REVERSE. AS A TEMPORARY MEASURE, MFG DRAWING NR BAS67038670 INCORPORATED. (REMOVED VENT VALVES AND INSTALLED PLUGS) (TC NR 20070418001)
